# SDR SWAA2022022895795

- Difficulty date: December 17, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,695 hours, 21,124 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR SEAL RETAINER BRACKET AT STA 243 BELOW PYLON IS CRACKED / R/R SEAL RETAINER BRACKET IAW SRM 51-40-02.
